Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 541, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Oct 25, 2021, 6:11 PM EDT for 4 counties in Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2021, 6:11 PM EDT (22:11 UTC)
- Expired
- Oct 25, 2021, 6:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Albemarle County, VA, City of Charlottesville, VA, Greene County, VA, Orange County, VA
The radar
The Sterling radar (KLWX), 117 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256
WUUS51 KLWX 252211
SVRLWX
VAC003-079-137-540-252245-
/O.NEW.KLWX.SV.W.0541.211025T2211Z-211025T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
611 PM EDT Mon Oct 25 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
The eastern City of Charlottesville in central Virginia...
Southwestern Orange County in central Virginia...
Northeastern Albemarle County in central Virginia...
Southeastern Greene County in central Virginia...
* Until 645 PM EDT.
* At 610 PM EDT, a severe thunderstorm was located near
Charlottesville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Charlottesville, Westmoreland, Hollymead, Gordonsville,
Ruckersville, Eheart, Barboursville, Stony Point, Carrsbrook,
Newtown, Dawsonville, Somerset and Burtonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3806 7851 3828 7835 3828 7834 3827 7832
3827 7831 3816 7814 3811 7826 3801 7845
TIME...MOT...LOC 2210Z 223DEG 26KT 3810 7840
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BJL2 follow-up statements
463
WWUS51 KLWX 252224
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
624 PM EDT Mon Oct 25 2021
VAC540-252233-
/O.CAN.KLWX.SV.W.0541.000000T0000Z-211025T2245Z/
City of Charlottesville VA-
624 PM EDT Mon Oct 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR THE EASTERN CITY OF
CHARLOTTESVILLE IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3805 7837 3812 7844 3827 7831 3816 7814
3811 7826
TIME...MOT...LOC 2223Z 227DEG 23KT 3812 7832
$$
VAC003-079-137-252245-
/O.CON.KLWX.SV.W.0541.000000T0000Z-211025T2245Z/
Orange VA-Albemarle VA-Greene VA-
624 PM EDT Mon Oct 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN ORANGE...NORTHEASTERN ALBEMARLE AND SOUTHEASTERN
GREENE COUNTIES...
At 623 PM EDT, a severe thunderstorm was located 8 miles northwest of
Boswells Tavern, or 10 miles northeast of Charlottesville, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Hollymead, Gordonsville, Newtown, Eheart, Barboursville, Stony Point,
Somerset and Dawsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3805 7837 3812 7844 3827 7831 3816 7814
3811 7826
TIME...MOT...LOC 2223Z 227DEG 23KT 3812 7832
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BJL873
WWUS51 KLWX 252248
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
648 PM EDT Mon Oct 25 2021
VAC003-079-137-252258-
/O.EXP.KLWX.SV.W.0541.000000T0000Z-211025T2245Z/
Orange VA-Albemarle VA-Greene VA-
648 PM EDT Mon Oct 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE...
NORTHEASTERN ALBEMARLE AND SOUTHEASTERN GREENE COUNTIES HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Virginia.
LAT...LON 3805 7837 3812 7844 3827 7831 3816 7814
3811 7826
TIME...MOT...LOC 2248Z 223DEG 26KT 3825 7816
$$
BJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:03 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Oct 25, 3:03 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
303 PM EDT Mon Oct 25 2021
.SYNOPSIS...
A cold front and developing low pressure system will cross the
region tonight, then linger off the coast on Tuesday. High
pressure will slowly build overhead Wednesday. Another storm
system will approach from the southwest Thursday and overspread
the region Thursday night and Friday. This system will linger
nearby into the weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
Latest surface analysis depicts a warm front extending westward
across New England, New York and the eastern Great Lakes to a
low pressure developing in Ohio. A cold front extends southwest
from that low towards the western Gulf Coast. Meanwhile, another
low pressure is developing off the Carolina coast, heading
northward. Aloft, a closed low is moving eastward over Indiana
with another shortwave over the Carolina coast. Sensible-weather
wise, conditions remain dry presently, but showers and storms
are approaching from both the south and the west. Presently, the
storms from the south are the stronger, but this may change as
the evening progresses and the front interacts with the warm and
humid (for late October) air mass over our region presently.
With a modest amount of CAPE available but exceptional amount of
moisture (for late October) and plenty of forcing aloft, expect
showers and storms to blossom over the region during the next
several hours. This will be in concern with the low pressure
over Ohio redeveloping on this side of the mountains in our
general vicinity. With adequate wind aloft and the strong
forcing, expect at least some isolated severe storms, and both
locally heavy rain and an isolated tornado are possible given
decent shear and potential for some training. Given dry
antecedent conditions, did not hoist a flash flood watch, as
think the flood risk is fairly isolated.
System mostly pushes northeast of us late tonight, with rain
tapering off and some breaking clouds. This may allow some
patchy fog to develop late tonight. Lows mostly in the 50s.
On Tuesday, we start of relatively tranquil as the low pressures
to our northeast consolidate. It appears the low to the south
will become the main low pressure and strengthen significantly
as it hangs a left and heads back towards the coast, with the
low closer to the coast merging into it. This will result in
increasing winds through the day, along with showers sliding
back southwestward into the region. Currently have winds staying
just below wind advisory for most of the area, except for the
ridges where we brush criteria. However, it won't take much for
winds to reach low end advisory across the metro, though showers
could keep things just stable enough to limit the risk. Highs
will be in the 60s, but with the wind and showers, it will feel
colder.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Low pressure gradually shifts east off the coast Tuesday night
through Wednesday night as surface high pressure and ridging
aloft builds eastward. This should allow winds to start
subsiding, showers to dissipate and clouds to slowly break. By
Wednesday afternoon, mostly sunny skies with a breeze are
expected. Still lighter winds and mostly clear skies will
prevail Wednesday night, with lows mostly in the 40s.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
For now, Thursday looks relatively dry ahead of our next
weather system slated to impact the region on Friday. A large
upper level low will continue to deepen on Thursday before
becoming cut off from the parent jet stream. Clouds will
generally increase Thursday as the low's associated warm front
lifts northward ahead of the system. Rain will begin developing
from SW to NE late Thursday into Friday as the system tracks
eastward. Appears more likely with time that this system will
deliver a soaking rain, along with gusty winds to the region.
PWAT anamolies are either at or exceed 2 inches across much of
the region. Coupled with an easterly wind, increasing moisture
into the area, could see a widespread 1-2+ inch event for most
with locally higher amounts possible, especially for portions of
central VA and along the Blue Ridge. Wind gusts will range
between 30-50mph would could cause scattered power outages and
downed tree limbs in the worst case scenario . On a positive
note, the low is rather quick moving. Thus appears that the bulk
of the rain will fall during the morning hours on Friday before
tapering off to light rain by the afternoon/evening.
Saturday is more of a transition day. As the low continues to
track off to our northeast, drier weather is expected with the
exception of some residual showers along the PA/MD border and
Alleghenies with upslope showers persisting. However even those
areas are likely to see improvements by late in the day. High
pressure returns for Sunday. Temperatures throughout the long
term period will be near seasonable levels in the low to mid 60s
for most, cooler across the higher terrain.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
VFR conditions presently will not last, as showers and storms
from the approaching system to the west and south overspread the
region over the next few hours. Brief IFR possible in heavy
rain, along with strong wind gusts of 30-50 knots possible.
Storms should move away after midnight, but patchy low clouds
and fog will be possible. On Tuesday, some wraparound showers
may result in restrictions at times later in the day into the
evening, while strong northwest winds likely gust 30-40 knots at
times. Winds start to relax with clearing skies by Wednesday.
&&
.MARINE...
Marginal SCA gusts currently ahead of approaching cold front.
Winds should diminish this evening, but strong to possibly
severe storms may required special marine warnings. Quiet
weather will encompass the waters for a time late tonight, but
winds will increase from the northwest through the day Tuesday
as low pressure strengthens rapidly just off the coast. Gale
Warnings in effect for a good chunk of the bay and adjacent
waterways, and may need expansion to all remaining waters. Gales
should diminish early Wednesday, but winds should remain in SCA
range thru the day before slowly diminishing Wednesday night.
&&
.TIDES/COASTAL FLOODING...
Although southerly flow continues, anomalies have mostly leveled
off, so while we will again see tides near minor thresholds this
evening, do not think they will reach flood stage. However, will
need to watch them closely. Water levels should decline Tuesday
into Wednesday as northwest flow drains water out of the bay.
This will not last long, however, as the next low pressure will
move northward bringing a strong and widespread easterly flow
later Thursday into Friday. This looks strong enough to
potentially result in some moderate coastal flooding, but
uncertainty is still high considering it is several days out.
Will watch this threat very closely in the coming days.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
ANZ530>543.
Small Craft Advisory from 6 AM Tuesday to 6 AM EDT Wednesday
for ANZ530-531-535-536-538>540-542.
Small Craft Advisory from 6 AM to 3 PM EDT Tuesday for
ANZ532>534-537-541-543.
Gale Warning from 3 PM Tuesday to 6 AM EDT Wednesday for
ANZ532>534-537-541-543.
&&
SYNOPSIS...SOUZA/RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...SOUZA
AVIATION...SOUZA/RCM
MARINE...SOUZA/RCM
TIDES/COASTAL FLOODING...RCMHazardous weather outlook, Oct 25, 5:53 PM EDT, 18 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 553 PM EDT Mon Oct 25 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-262200- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 553 PM EDT Mon Oct 25 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight Severe thunderstorms are possible ahead of a cold front. These storms may cause locally damaging wind gusts as well as an isolated tornado. Several instances of flooding are possible due to locally heavy rain from thunderstorms, particularly over the urban areas of the DC and Baltimore metros where a Flash Flood Watch is in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Gale Warning is in effect for the middle Chesapeake Bay and adjacent waters from Tuesday afternoon through late Tuesday night. Moderate tidal flooding is possible Thursday night into Friday. There is a slight severe thunderstorm and flooding threat on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-262200- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 553 PM EDT Mon Oct 25 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight Severe thunderstorms are possible ahead of a cold front. These storms may cause locally damaging wind gusts as well as an isolated tornado. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong gusty winds may reach 50 mph on the ridges on Tuesday into Tuesday night. Wind advisories may be required. There is a slight severe thunderstorm and flooding threat on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight. MDZ001-501-502-VAZ503-504-WVZ501>506-262200- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 553 PM EDT Mon Oct 25 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight Severe thunderstorms are possible ahead of a cold front. These storms may cause locally damaging wind gusts as well as an isolated tornado. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong gusty winds may reach 50 mph on the ridges on Tuesday into Tuesday night. Wind advisories may be required. There is a slight severe thunderstorm and flooding threat on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight. DHOF
In the hours before
Local storm report, Oct 25, 5:04 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
504 PM EDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM MARINE TSTM WIND 9 ESE COVE POINT 38.32N 76.24W
10/25/2021 M40 MPH ANZ543 MD BUOY
HOOPER ISLAND
&&
EVENT NUMBER LWX2106105
DHLocal storm report, Oct 25, 5:05 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM MARINE TSTM WIND 2 E WOODBRIDGE 38.64N 77.22W
10/25/2021 E39 MPH ANZ536 VA BUOY
&&
EVENT NUMBER LWX2106106
DHLocal storm report, Oct 25, 5:07 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
507 PM EDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM MARINE TSTM WIND 2 W DRUM POINT 38.33N 76.47W
10/25/2021 M51 MPH CALVERT MD MESONET
MD147
&&
EVENT NUMBER LWX2106107
DHLocal storm report, Oct 25, 5:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
542 PM EDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM MARINE TSTM WIND 5 E DARES BEACH 38.56N 76.41W
10/25/2021 M59 MPH ANZ533 MD BUOY
&&
EVENT NUMBER LWX2106108
CPBLocal storm report, Oct 25, 6:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
605 PM EDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND GST 1 WSW CENTREVILLE 38.85N 77.46W
10/25/2021 M64 MPH FAIRFAX VA MESONET
&&
EVENT NUMBER LWX2106109
CPBLocal storm report, Oct 25, 6:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
610 PM EDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 2 SSW HERNDON 38.95N 77.39W
10/25/2021 FAIRFAX VA BROADCAST MEDIA
TREE DOWN ON FRYING PAN ROAD NEAR SUNRISE DRIVE.
&&
EVENT NUMBER LWX2106110
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 10:06 AM EDT | Gale Warning | LWX | 44 hr | |
| Oct 25, 10:06 AM EDT | Small Craft Advisory | LWX | 12 hr | |
| Oct 25, 10:06 AM EDT | Small Craft Advisory | LWX | 11 hr | |
| Oct 25, 3:17 PM EDT | Special Marine Warning | LWX | 88 min | |
| Oct 25, 3:19 PM EDT | Special Marine Warning | LWX | 86 min | |
| Oct 25, 3:37 PM EDT | Special Marine Warning | LWX | 83 min | |
| Oct 25, 3:59 PM EDT | Special Marine Warning | LWX | 67 min | |
| Oct 25, 4:21 PM EDT | Special Marine Warning | LWX | 91 min | |
| Oct 25, 4:29 PM EDT | Special Marine Warning | LWX | 90 min | |
| Oct 25, 5:25 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more | 35 min |
| Oct 25, 5:33 PM EDT | Special Marine Warning | LWX | 87 min | |
| Oct 25, 5:44 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 46 min |
| Oct 25, 5:50 PM EDT | Flash Flood Watch | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 5 hr |
| Oct 25, 6:51 PM EDT | Severe Thunderstorm Warning | LWX | Nelson | 39 min |
| Oct 25, 7:11 PM EDT | Areal Flood Warning | LWX | Fairfax, Prince William, City of Fairfax, City of Manassas, City of Manassas Park | 10 hr |
| Oct 25, 7:23 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Orange, Spotsylvania | 21 min |
| Oct 25, 7:57 PM EDT | Special Marine Warning | LWX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.